# SDR CA010625024

- Difficulty date: May 9, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,555 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Condition: Failed
- Location: Right
- Part time: 8,808 hours, 8,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ABOUT 1 HR INTO FLT CREW NOTED A SLIGHT FLUNCTUATION IN RT ENGINE TORQUE ALONG WITH A REDUCTION IN ENGINE NG SPEED. ITT ALSO INCREASED 50 DEGS HIGHER THAN NORMAL FOR CRUISE POWER.THE CREW MONITORE ENGINE PARAMETERS & NOTED A FURTHER DECREASE IN NG TO BELOW NORMAL OP LIMITS WITH INCREASES IN ITT. REW ELECTED TO SHUTDOWN ENGINE IN ACCORD WITH AFM AND SOP'S & RETURNED TO MAIN BASE FOR FURTHER INVEST.. A/C LANDED W/O FURTHER INCID..MAINT INSP OF ENGINE REVEALED THAT ACCESSORY SECTION /GAS GEN GROUP HAVE SIGNS OF INTERNAL DAMAGED AS INDICATED BY INABILITY TO ROTATE SEVERAL OF DRIVES. NO FURTHER TEAR DOWN OF ENGINE WILL TAKE
